# SDR REXA2018011300063

- Difficulty date: January 13, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 22,616 hours, 14,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAB NEW FLOOR SEAT TRACK NR 4 LBL9 TCI 53-20-245. FABRICATED NEW SEAT TRACK IAW SRM 51-40-11 AND TR 53-00-95 (53-00-49).
